# SDR AALA202211283947

- Difficulty date: October 29, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53376019020
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FORWARD CARGO COMPARTMENT FRAME VERTICAL WEB LOWER CORNER FASTENER HOLE AT FR 65 AND S30L. REPAIRED FRAME PER EA 339371.
